# SDR DALA2014100205359

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 67,026 hours, 50,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 233
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH A V-SHAPED GOUGE ON A REPAIR DOUBLER, UPPER, AFT 4 CORNERS REPAIR DOUBLER.  THE DAMAGE IS LOCATED AT BS 233 BETWEEN LONGERONS 17L AND 18L.   THE GOUGE WAS BLENDED SMOOTH IAW SRM 53-04. THE DENT MEASURES 2.50, UP/DOWN X 2.00, FWD/AFT, AND IS A MAXIMUM OF 0.180" DEEP.  REPAIRED IAW ER/A 528796-14.
